MathSciNet Relay Station
MathSciNet bibliographic data
MR3075347 34B20 (34C11)
Bartušek, Miroslav; Graef, John R. Asymptotic behaviour of solutions of a differential equation with p-Laplacian and a forcing term. Differential Equations Dynam. Systems 15 (2007), no. 1-2, 61–87.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement